MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC PASSIVE BIOPSY NEEDLE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

QUALITY TECH SERVICES LLC PASSIVE BIOPSY NEEDLE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733068
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no parts have been received by the manufacturer for evaluation.This regulatory report is being submitted due to a retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a cranial biopsy procedure.It was reported that the biopsy needle appeared to be deformed when it was removed from the packaging.The cutting window appeared to be almost closed in on itself.There was a 20 minute delay while a new needle was sourced.There was no impact on patient outcome.Additional information was received.It was reported that the damage was considered an out of box failure and the instrument had been used on a patient.It was discovered after tissue samples were attempted to be retrieved.

Brand Name
PASSIVE BIOPSY NEEDLE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer (Section G)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21434237
Report Number3012165443-2025-00017
Device Sequence Number14604040
Product Code HAW
UDI-Device Identifier00643169702943
UDI-Public00643169702943
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2024
Device Model Number9733068
Device Catalogue Number9733068
Device Lot Number066533622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight55 KG